# SDR EISA20000120

- Difficulty date: August 10, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,274 hours, 54,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, RIGHT O/B FLAP I/B END DELAMINATED.  REMOVED OLD REPAIR, CUT, BONDED, CURED, BLENDED AND PRIMED IAW B727 SRM 51-40-6, 51-10-2.  PAINTED IAW B727 MM 51-20-151.
